# SDR AU980226

- Difficulty date: January 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 101521016
- Condition: Wrong Part
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT INBOARD FLAP ACTUATOR INCORRECTLY ASSEMBLED WITH THE INTERNAL WORKINGS FROM AN OUTBOARD ACTUATOR WHICH ARE APPROXIMATELY 50.8MM (2 INCHES) SHORTER.  THE ACTUATOR WAS BEING INSTALLED FOR THE FIRST TIME FOLLOWING RECEIPT FROM OVERHAUL IN THE USA.  PERSONNEL/MAINTENANCE ERROR.
